Rathnew Pharmacy Logo

CALPOL® Sixplus 140ml SF

The paracetamol in CALPOL SIXPLUS® Sugar/Colour Free Suspension is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature). Always read the label.

8.95

Product Description

Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Check the tables below to see how much medicine to use.
■ For oral use only turn over 6 6 2 10 12.55 Cells: 14 x 14 Data Matrix 3 How to use Calpol® (continued)
■ It is important to shake the bottle for at least 10 seconds before use
■ Never give more medicine that shown in the table
■ Do not overfill the spoon.
■ Always use the spoon supplied with the pack.
■ Do not give with any other paracetamol-containing products There is a double-ended spoon in the pack. Children under 6 years Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product. Children from 6 years Child’s age How much How often (in 24 hours) 6 – 8 years One 5 ml spoonful (large end) 4 times 8 – 10 years One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end) 4 times 10 – 12 years Two 5 ml spoonfuls (large end) 4 times
■ Do not give more than 4 doses in any 24 hour period.
■ Leave at least 4 hours between doses.
■ Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
■ Do not give to children under the age of 6 years. Children aged 12 – 16 years: Two – three 5 ml spoonfuls (large end) up to 4 times a day. Adults and children over 16 years: Two – four 5 ml spoonfuls (large end) up to 4 times a day.

Safety Warning

Talk to your doctor or pharmacist…
■ If your child has serious kidney or liver problems.
■ If your child has an inherited intolerance to fructose or been diagnosed with an intolerance to some other sugars.
■ If your child has Gilbert’s syndrome (familial nonhaemolytic jaundice).
■ If your child has a condition called Glucose-6-phosphate dehydrogenase deficiency.
■ If your child has haemolytic anaemia.
■ If your child has glutathione deficiency.
■ If your child is dehydrated or chronically malnourished

Age Indication

6 Years +

Ingredients

The active substance is paracetamol. Each 5 ml of oral suspension contains 250 mg paracetamol. The other ingredients are: Sucrose, sorbitol liquid (E420), glycerol, dispersible cellulose, polysorbate 80, methyl parahydroxybenzoate (E218), sunset yellow (E110) and purified water. The flavouring is orange and imitation white sugar (containing propylene glycol (E1520) and ethanol)

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Please Note:
You must be over 18 to purchase non-prescription medications online.

For verification purposes, please supply a valid contact phone number.

One of our registered pharmacists may need to contact you to confirm your purchase. They will ensure that you are aware of the appropriate use for the medicine, and that it is being sought for that purpose and, in so far as the registered pharmacist is aware, the product is not intended for abuse and/or misuse.

Please note that a record of every transaction is retained for a period of 2 years.

Rathnew Pharmacy have been authorised by the Pharmaceutical Society of Ireland (PSI) to sell non-prescription medication online. For further information please contact the PSI at –

PSI House,
Fenian Street,
Dublin 2.

Ph: 01 218 4000

Email: internetsupply@psi.ie

0
    0
    Your Cart
    Your cart is empty